# SDR MWEA030487

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 995301630
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1437 BETWEEN LONGERON 1 AND 3 RT HAS A MISSING FASTENER.  REPAIRED AREA.
